# SDR SWAA2020022841926

- Difficulty date: February 10, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM VERTICAL WEB CORRODED AT BS. 259, BETWEEN RBL 3.5 TO RBL 7.     / REPAIRED WEB PER EA.
